# SDR SWIA200718005

- Difficulty date: February 11, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 18,307 hours, 26,281 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG MID COWL FIRST RIB AFT OF DOOR FRAME CRACKED AT STRINGER CUT OUT, DISCOVERED DURING C-CHECK INSPECTION.  REPAIRED RIB IAW SRM 51-70-05 AND RII 54-900-1000.
